On the symplectic structure deformations related to the Monge–Ampère equation on the Kähler manifold P2(C)

Authors

  • A. A. Balinsky Math. Inst. Cardiff Univ., Great Britain
  • A. K. Prykarpatski Cracow Univ. Technology, Poland and Inst. Appl. Math. and Fundam. Sci., Lviv Polytechn. Nat. Univ., Ukraine
  • P. Ya. Pukach Inst. Appl. Math. and Fundam. Sci., Lviv Polytechn. Nat. Univ., Ukraine
  • M. I. Vovk Inst. Appl. Math. and Fundam. Sci., Lviv Polytechn. Nat. Univ., Ukraine

DOI:

https://doi.org/10.37863/umzh.v75i1.7320

Keywords:

Kähler manifold, symplectic deformation, Levi–Civita connection, metric deformation, Monge–Ampère equation

Abstract

UDC 517.9

We analyze the cohomology structure of the fundamental two-form deformation related to a modified Monge–Ampère type on the complex Kähler manifold P2(C).  Based on the Levi-Civita connection and the related vector-field deformation of the fundamental two-form, we construct a hierarchy of bilinear symmetric forms on the   tangent bundle of the K\"{a}hler manifold P2(C), that generate Hermitian metrics  on it  and corresponding solutions to the  Monge–Ampère-type equation.  The classical fundamental two-form construction on the complex Kähler manifold P2(C) is generalized and the related metric deformations are discussed.

References

V. I. Arnol'd, Mathematical methods of classical mechanics, Grad. Texts Math., vol.~60, Springer-Verlag, New York, Berlin (1978).

V. I. Arnol'd, Singularities of smooth transformations, Uspekhi Mat. Nauk, 23, № 1, 1–44 (1968).

S. S. Chern, Complex manifolds, Univ. Chicago Publ. (1956).

S. K. Donaldson, Two-forms on four-manifolds and elliptic equation; sarXiv:math/0607083v1 [math.DG] 4 Jul 2006 (2018).

Ph. Delanoe, L'analogue presque-complexe de l'dequation de Calabi–Yau, Osaka J. Math., 33, 829–846 (1996).

C. Ehresmann, P. Libermann, Sur le probl`eme d'equivalence des formes differentielles exterieures quadratiques, C.~R. Acad. Sci. Paris, 229, 697–698 (1949).

A. Enneper, Nachr. Königl. Gesell. Wissensch., Georg-Augustus Univ. Göttingen, 12, 258–277 (1868).

A. M. Grundland, W. J. Zakrzewski, On certain geometric aspects of CPN harmonic maps, J. Math. Phys., 44, № 2, 813–822 (2003). DOI: https://doi.org/10.1063/1.1534384

D. Joyce, Compact manifolds with special holonomy, Oxford Univ. Press (2000).

S. Kolodziej, The complex Monge–Ampère equation, Acta Math., 180, 69–117 (1998). DOI: https://doi.org/10.1007/BF02392879

B. G. Konopelchenko, I. A. Taimanov, Constant mean curvature surfaces via an integrable dynamical system, J. Phys. A, 29, 1261–1265 (1996). DOI: https://doi.org/10.1088/0305-4470/29/6/012

P. Libermann, Sur les structures presque complexes et autres structures infinitesimales iregulieres, Bull. Soc. Math. France, 83, 195–224 (1955). DOI: https://doi.org/10.24033/bsmf.1460

A. Lichnerowicz, Theorie globale des connexions et des groupes d'holonomie, Cremonese, Roma (1955).

J. D. Moore, Lectures on Seiberg–Witten invariants, Springer, New York (2001).

J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc., 120, 286–294 (1965). DOI: https://doi.org/10.1090/S0002-9947-1965-0182927-5

N. Nijenhuis, W. B. Woolf, Some integration problems in almost-complex and complex manifolds, Ann. Math., 77, 424–489 (1963). DOI: https://doi.org/10.2307/1970126

W. Nongue, Z. Peng, On a generalized Calabi–Yau equation}; arxiv:0911.0784.

N. Levinson, A polynomial canonical form for certain analytic functions of two variables at a critical point, Bull. Amer. Math. Soc., 66, 366–368 (1960). DOI: https://doi.org/10.1090/S0002-9904-1960-10453-3

Yu. Moser, Curves invariant under those transformations of a ring which preserve area, Matematika, 6, № 5, 51–67 (1962).

A. M. Samoilenko, The equivalence of a smooth function to a Taylor polynomial in the neighborhood of a finite-type critical point, Funct. Anal. and Appl., 2, 318–323 (1968); https://doi.org/10.1007/BF01075684. DOI: https://doi.org/10.1007/BF01075684

A. M. Samoilenko, Some results on the local theory of smooth functions, Ukrainian Math. J., 59, № 2, 243–292 (2007). DOI: https://doi.org/10.1007/s11253-007-0019-y

A. M. Samoilenko, Elements of the mathematical theory of multi-frequency oscillations, Math. and Appl., vol. 71, Kluwer, Dordrecht, Netherlands (1991). DOI: https://doi.org/10.1007/978-94-011-3520-7

J. C. Tougeron, Theses, Univ. de Rennes, May (1967).

Tseng Li-Sheng, S.-T. Yau, Cohomology and Hodge theory on symplectic manifolds, I, II, III (2009); arXiv:0909.5418.

K. Weierstrass, Fortsetzung der Untersuchung über die Minimalflachen, Math. Werke, vol.~3, 219–248 (1866).

A. Weil, Introduction `a l'Etude des variétés Kählériennes, Hermann, Paris (1958) (Publ. Inst. Math. Univ. Nancago, VI).

R. O. Wells, Differential analysis on complex manifolds, Prentice Hall Inc., NJ (1973).

S.-T. Yau, On the Ricci curvature of compact Kähler manifold and the complex Monge–Ampère equation. I, Commun. Pure and Appl. Math., 31, 339–411 (1978). DOI: https://doi.org/10.1002/cpa.3160310304

W. J. Zakrzewski, Surfaces in RN21 based on harmonic maps S2CPN1, J. Math. Phys., 48, № 11, 113520(8) (2007). DOI: https://doi.org/10.1063/1.2815906

Downloads

Published

05.02.2023

Issue

Section

Research articles

How to Cite

Balinsky, A. A., et al. “On the Symplectic Structure Deformations Related to the Monge–Ampère Equation on the Kähler Manifold P2(C)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 75, no. 1, Feb. 2023, pp. 28-37, https://doi.org/10.37863/umzh.v75i1.7320.